# SDR AALA20141113013

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 13,226 hours, 5,294 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED, EMER NOT DECLARED & LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  ALL LAVATORIES INOPERATIVE, WILL NOT FLUSH.  SERVICED & PERFORMED BITE CHECK OF LOGIC CONTROL MODULE IAW AMM 38-33-09 WITH NO FAULTS NOTED.  SYS CHECKED NORMAL.
